Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What does a red rash on the inner thigh indicate?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 1561 Questions
i have developed a red rash on my inner thighs and now my left thigh is swollen and painful. i am 75 years old and have been lifting my old doggie from the floor by lifting his rear end. can this have strained a muscle or a vein and caused the rash? also, when i sit for a while, i have pain when i get up -- it goes away after a while. thanks
Posted Fri, 21 Mar 2014 in General Health
Answered by Dr. Vidya KR 1 hour later
Brief Answer: Local cream, NSAID with muscle relaxant Detailed Answer: Hi, Thanks for using HCM. I went through your query and understood your concerns. The red rash on the inner thigh most commonly occurs due to fungal infection, where in there will be severe itching with swollen rashes. Since you are experiencing pain in upper thigh at times when lifting dog, this suggests there may be chance of muscle catch / sprain. For my patients in such cases I will ask them to follow the below mentioned measures 1. Application of clotrimazole with beclomethazone cream on inner thigh for rash and local inflammation. 2. NSAID like aceclofenac with muscle relaxant like tizanidine or chlorzoxazone. 3. Good hydration. 4. Always wear clean and sun dried cotton dress, and keep the area dry. 5. Avoid lifting heavy things for some days. These will help you Hope this information helps you. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor